The interior of a set of systems of differential equations with a stable Ljapunov exponent
Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1135-1137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_6_a19,
author = {I. N. Sergeev},
title = {The interior of a set of systems of differential equations with a stable {Ljapunov} exponent},
journal = {Differencialʹnye uravneni\^a},
pages = {1135--1137},
year = {1980},
volume = {16},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_6_a19/}
}
I. N. Sergeev. The interior of a set of systems of differential equations with a stable Ljapunov exponent. Differencialʹnye uravneniâ, Tome 16 (1980) no. 6, pp. 1135-1137. http://geodesic.mathdoc.fr/item/DE_1980_16_6_a19/